Primitive recursive real numbers

There are no files associated with this record.

Title Primitive recursive real numbers
Author Chen, Qingliang; Su, Kaile; Zheng, Xizhong
Year Published 2007
Publisher Wiley - V C H Verlag GmbH & Co. KGaA
Citation Mathematical Logic Quarterly, Vol. 53(4/5), pp. 365-380
Peer Reviewed Yes
Published Yes
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice